# SDR UPS07151081

- Difficulty date: October 31, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CLEANING SOLVENT TYPE ODOR DETECTABLE ONLY FROM COPILOT'S SIDE OF C/P IN AIR AND ON GROUND.  NO ODOR DETECTED IN AVIONICS BAY.  POTENTIAL HEALTH SIDE AFFECTS DUE TO EXPOSURE OF SAID UNKNOWN ODOR.  UNLOADED AIRCRAFT.  RAN PACKS AND ENGINES.  INSPECTED ALL CARGO COMPARTMENTS AND AVIONICS BAY NO ODOR DETECTED AT THIS TIME.  OK FOR SERVICE.
